# SDR REXA2016011800137

- Difficulty date: January 18, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP UNDER CARGO DOOR SILL AT FS 589.00 IS CRACKED.  REMOVED CLIP UNDER CARGO DOOR SILL & REPLACED WITH NEW CLIP IAW SRM 51-42-20.
